# SDR SWAA2025030401544

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 22,181 hours, 11,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT LIGHT MIDDLE OF CABIN INOPERATIVE.   REINSTALLED EXIT COVER IAW SIP
